# SDR FDEA201006101945

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53974268200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CROSSBEAM FR 58 HAS CORROSION UNDER ROLLER TRAY 58 IN RT OF CTR, APPROX 4 SQ IN. REMOVED LEVEL 1 CORROSION.  DURING REMOVAL OF CORROSION FOUND 1 INCH CRACK ON CROSSBEAM.  REMOVED DAMAGED SECTION OF CROSSBEAM AT FT 58 BETWEEN STR 44 RT AND STR 50 RT AND INSTALLED CARGO FLOOR CROSSBEAM SPLICE REPAIR IAW SRM 53-10-15, FIG 207.
